# SDR AALA202510309251

- Difficulty date: October 29, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N736AT
- Make and model: Boeing 777323ER
- Aircraft serial: 33538
- Aircraft time: 39,380 hours, 4,562 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: MS20257C5400
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CABIN (OFCR)-OVERHEAD FLIGHT CREW RESET EMERGENCY HATCH HINGE FOUND CRACK. REPLACED CRACKED HINGE. PER 52-53-05 REV250.
